Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 508, NWS Tulsa, OK

August 10, 20114 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Aug 10, 2011, 9:08 PM CDT for 4 counties in Oklahoma. It was in force for 36 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2011, 9:08 PM CDT (02:08 UTC)
Expired
Aug 10, 2011, 9:44 PM CDT
In force
36 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Haskell County, OK, Latimer County, OK, McIntosh County, OK, Pittsburg County, OK

The radar

The Western Arkansas radar (KSRX), 97 km from the middle of the area, began a volume at 02:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 9:17 PM CDTTSTM WND DMG2 E Eufaula, OKLOCATION APPROXIMATE...20 BY 60 METAL BUILDING BLOWN OFF FOUNDATION. BLEW 2X4S THROUGH CAR HOODS. RIPPED UPPER 30 FEET OFF RADIO TOWER...RATED TO WITHSTAND 90 MPH WINDS.
Aug 10, 9:18 PM CDTTSTM WND DMGEufaula, OKTWO BUILDINGS IN TOWN HAD ROOFS BLOWN OFF. POWER OUT FOR 15 HOURS DUE TO DOWNED LINES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.1 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2011-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2693 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2011-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 200 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2693 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
2039 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
200 m²/s²
0-3 km storm-relative helicity
456 m²/s²
Significant tornado parameter
0.0
Supercell composite
10.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

179 
WUUS54 KTSA 110208
SVRTSA
OKC061-077-091-121-110315-
/O.NEW.KTSA.SV.W.0508.110811T0208Z-110811T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
908 PM CDT WED AUG 10 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA
  NORTHERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA
  CENTRAL MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA
  NORTHEASTERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 1015 PM CDT

* AT 906 PM CDT...THE CENTER OF A LARGE SEVERE THUNDERSTORM WAS 
LOCATED 3 MILES SOUTHEAST OF LAKE EUFAULA STATE PARK...MOVING 
SOUTHEAST AT 30 MPH.

  STORM HAZARDS INCLUDE...
  DESTRUCTIVE BASEBALL SIZE HAIL...
  DAMAGING WIND GUSTS TO 70 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  EUFAULA...ENTERPRISE...BLOCKER...QUINTON...KINTA...LEQUIRE...
  HARTSHORNE AND WILBURTON.

THIS WARNING REPLACES THE PREVIOUS WARNING IN EFFECT FOR MCINTOSH 
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR
LARGE DESTRUCTIVE HAIL. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IF NO UNDERGROUND SHELTER
IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND
STAY AWAY FROM WINDOWS.

&&

LAT...LON 3539 9567 3545 9552 3531 9534 3529 9534
      3530 9533 3503 9499 3482 9558
TIME...MOT...LOC 0208Z 326DEG 28KT 3535 9556

$$
2 follow-up statements
882 
WWUS54 KTSA 110234
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
934 PM CDT WED AUG 10 2011

OKC091-110244-
/O.CAN.KTSA.SV.W.0508.000000T0000Z-110811T0315Z/
MCINTOSH OK-
934 PM CDT WED AUG 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MCINTOSH COUNTY IS
CANCELLED...

LAT...LON 3488 9540 3523 9559 3526 9552 3528 9552
      3530 9550 3529 9545 3533 9539 3530 9535
      3529 9535 3530 9533 3503 9499
TIME...MOT...LOC 0234Z 323DEG 23KT 3524 9544

$$

OKC061-077-121-110315-
/O.CON.KTSA.SV.W.0508.000000T0000Z-110811T0315Z/
HASKELL OK-PITTSBURG OK-LATIMER OK-
934 PM CDT WED AUG 10 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHERN LATIMER...NORTHEASTERN PITTSBURG AND SOUTHWESTERN
HASKELL COUNTIES...

AT 932 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ENTERPRISE...
MOVING SOUTHEAST AT 25 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
ENTERPRISE...FEATHERSTON...QUINTON...LEWISVILLE...KINTA...ROBBERS
CAVE STATE PARK...WILBURTON AND LEQUIRE.

THE STORM HAS BEEN ON A STEADY WEAKENING TREND OVER THE PAST 15 
MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR
LARGE DESTRUCTIVE HAIL. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IF NO UNDERGROUND SHELTER
IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND
STAY AWAY FROM WINDOWS.

&&

LAT...LON 3488 9540 3523 9559 3526 9552 3528 9552
      3530 9550 3529 9545 3533 9539 3530 9535
      3529 9535 3530 9533 3503 9499
TIME...MOT...LOC 0234Z 323DEG 23KT 3524 9544

$$
546 
WWUS54 KTSA 110244
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
944 PM CDT WED AUG 10 2011

OKC061-077-121-110254-
/O.CAN.KTSA.SV.W.0508.000000T0000Z-110811T0315Z/
HASKELL OK-PITTSBURG OK-LATIMER OK-
944 PM CDT WED AUG 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LATIMER...
NORTHEASTERN PITTSBURG AND SOUTHWESTERN HASKELL COUNTIES IS
CANCELLED...

THE THUNDERSTORM NEAR ENTERPRISE HAS WEAKENED BELOW SEVERE 
LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN 
CANCELLED.

GUSTY WINDS...SMALL HAIL AND VERY HEAVY RAIN WILL STILL BE POSSIBLE
WITH THIS STORM.

LAT...LON 3488 9540 3523 9559 3526 9552 3528 9552
      3530 9550 3529 9545 3533 9539 3530 9535
      3529 9535 3530 9533 3503 9499
TIME...MOT...LOC 0244Z 323DEG 23KT 3519 9539

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 6:39 PM CDT, 2 hours 29 minutes earlier.

Area forecast discussion, Aug 10, 6:39 PM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
639 PM CDT WED AUG 10 2011

.DISCUSSION...

THE 00Z AVIATION DISCUSSION IS INCLUDED BELOW.

&&

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
OUTFLOW BOUNDARIES LEFT FROM PREVIOUS AND ONGOING STORMS WILL
CONTINUE TO KEEP POTENTIAL FOR TSRA AT ANY TAF SITE THE NEXT 24
HRS. THE SCT NATURE DOES NOT WARRANT ANY TEMPOS...AND THE TAFS
WILL BE AMENDED IF CONFIDENCE THAT A PARTICULAR TERMINAL WILL BE
AFFECTED BY A STORM INCREASES.

LACY

&&

.PREV DISCUSSION... /ISSUED 405 PM CDT WED AUG 10 2011/

DISCUSSION...
HEAT RELIEF HAS BEEN SEEN TODAY ACROSS ALL BUT FAR SOUTHEAST
OKLAHOMA BEHIND OUTFLOW BOUNDARY FROM OVERNIGHT CONVECTION.
SHOWERS AND THUNDERSTORMS CONTINUE ACROSS PARTS OF FAR NORTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS AT THIS TIME AND EXPECT THIS
ACTIVITY TO EITHER DIE OUT OR MOVE OUT OF THE AREA BY EARLY THIS
EVENING.

POTENTIAL EXISTS FOR ANOTHER MCS OR TWO TO AFFECT THE AREA
TONIGHT. THE INITIAL CONCERN MAY BE ACROSS PARTS OF SOUTHEAST
OKLAHOMA AS STORMS MAY DEVELOP SHORTLY ACROSS WESTERN OKLAHOMA AND
MOVE SOUTHEAST INTO THAT AREA. OVERNIGHT...NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS MAY AGAIN BECOME THE MAIN FOCAL POINT FOR
ACTIVITY.

WILL ALLOW THE HEAT HEADLINES TO EXPIRE ON SCHEDULE AT 8 PM. HEAT
INDICES ARE NEAR 105 IN FAR SOUTHEAST OKLAHOMA AT THIS TIME...AND
EXPECT A BIT COOLER AIR THURSDAY TO KEEP HEAT INDICES A BIT BELOW
105 IN MOST PLACES.

THE BOUNDARY TO THE SOUTH WILL RETRUN NORTH BY FRIDAY ALTHOUGH
POTENTIAL MCS DEVELOPMENT THURSDAY NIGHT MAY HAVE AN IMPACT ON
JUST HOW FAR NORTH IT RETREATS. HEAT HEADLINES MAY AGAIN BE
REQUIRED FRIDAY FOR PARTS OF THE AREA.

A COLD FRONT WILL SWEEP ACROSS THE AREA FRIDAY NIGHT AND EARLY
SATURDAY PRECEDED BY ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS.
SLIGHTLY COOLER AND DRIER AIR WILL FOLLOW THIS FRONT OVER THE
WEEKEND.

THE FRONT WILL RETURN NORTH AS A WARM FRONT MONDAY BRINGING A
SMALL CHANCE OF SHOWERS AND THUNDERSTORMS. THE UPPER RIDGE WILL BE
BUILDING BACK OVER THE AREA EARLY NEXT WEEK SO THE HEAT WILL BEGIN
TO BUILD AGAIN AS A RESULT. RECENT RAINS WILL TEMPER THE HIGHS A
BIT THOUGH SO EXPECT MOST READINGS TO TOP OUT NEAR THE CENTURY
MARK AS OPPOSED TO THE EXTREME LEVELS WE SAW LAST WEEK.

STAYED CLOSE TO GUIDANCE TEMPERATURES THE NEXT COUPLE DAYS WITH
CLOUDS/RAIN UNCERTAINTIES PLAYING A SIGNIFICANT ROLE IN THIS
REGARD.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   70  88  73  97 /  50  40  30  40
FSM   70  90  72 100 /  40  60  20  40
MLC   70  94  74 102 /  30  40  20  30
BVO   67  88  70  96 /  50  40  30  40
FYV   65  85  67  93 /  50  60  20  50
BYV   65  85  67  92 /  50  60  20  50
MKO   69  89  72  98 /  40  50  20  40
MIO   65  86  69  94 /  40  40  30  40
F10   69  91  73  99 /  40  40  20  40
HHW   73  98  75 102 /  20  30  20  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 8 PM WEDNESDAY FOR OKZ049-OKZ053.

AR...NONE.
&&

AVIATION...30
Hazardous weather outlook, Aug 10, 5:18 PM CDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
518 PM CDT WED AUG 10 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-111030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
518 PM CDT WED AUG 10 2011

...SHOWERS AND THUNDERSTORMS POSSIBLE THROUGH SATURDAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DANGEROUS HEAT.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

        AREA OF GREATEST RISK...ALONG AND SOUTH OF A BURBANK TO FORT SMITH LINE.

DISCUSSION...
SHOWERS AND THUNDERSTORMS CONTINUE TO PUSH ACROSS FAR NORTHEAST
OKLAHOMA AND FAR NORTHWEST ARKANSAS THIS AFTERNOON. THIS ACTIVITY
IS EXPECTED TO MOVE OUT OF THE REGION THIS EVENING BEFORE ANOTHER
THUNDERSTORM COMPLEX DEVELOPS OUT WEST AND PROGRESSES TOWARD THE
REGION. SOME OF THE THUNDERSTORMS WILL HAVE THE POTENTIAL TO
BECOME STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING
THE MAIN THREATS. LOCALLY HEAVY RAINFALL WITH A THREAT FOR FLASH
FLOODING WILL ALSO EXIST AS THUNDERSTORMS PUSH THROUGH THE REGION
TONIGHT AND INTO THURSDAY.

HOT TEMPERATURES CONTINUE ACROSS PORTIONS OF SOUTHEAST OKLAHOMA
THIS AFTERNOON AS THE RECENT RAINS HAVE REMAINED TO THE NORTH OF
THESE AREAS. HEAT INDEX VALUES AROUND 100 TO 105 DEGREES HAVE BEEN
OBSERVED. THESE CONDITIONS ARE EXPECTED TO DECREASE THIS EVENING
AND OVERNIGHT AS TEMPERATURES DECREASE WITH CHANCES OF SHOWERS AND
THUNDERSTORMS.

OVERALL DRY CONDITIONS ACROSS MOST OF THE REGION CONTINUES TO
CREATE LIMITED FIRE WEATHER DANGERS ACROSS LOCATIONS ALONG AND
SOUTH OF A BURBANK TO FORT SMITH LINE. THESE CONDITIONS SHOULD
DECREASE THIS EVENING AS RELATIVE HUMIDITY VALUES INCREASE.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY AND FRIDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER
                      POTENTIAL...DANGEROUS HEAT POTENTIAL...HEAVY RAIN POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A THUNDERSTORM COMPLEX IS EXPECTED TO BE CONTINUING THURSDAY
ACROSS THE REGION...WITH ANOTHER POSSIBLE COMPLEX DEVELOPING INTO
FRIDAY. LOCALIZED HEAVY RAINFALL WILL ALSO CONTINUE TO BE POSSIBLE
AS THESE COMPLEXES MOVE THROUGH. A FRONTAL BOUNDARY LOOKS TO PUSH
INTO THE REGION FRIDAY NIGHT AND SATURDAY WITH CONTINUING CHANCES
FOR THUNDERSTORMS OVER THE REGION. THIS FRONT SHOULD RETREAT BACK
NORTHWARD DURING THE MONDAY TIME FRAME ALLOWING FOR THUNDERSTORM
POTENTIAL TO REDEVELOP.

HOT TEMPERATURES LOOK TO REMAIN POSSIBLE ACROSS FAR SOUTHEAST
OKLAHOMA THURSDAY AND FRIDAY AS THESE LOCATIONS REMAIN SOUTH OF A
FRONTAL BOUNDARY CURRENTLY STRETCHED ACROSS THE REGION. HEAT
INDICES ARE EXPECTED TO BE SLIGHTLY COOLER WITH AROUND 100 DEGREES
POSSIBLE. HOT TEMPERATURES AND OVERALL DRY CONDITIONS WILL ALLOW
FOR LIMITED TO ELEVATED FIRE WEATHER DANGERS THROUGH FRIDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Aug 10, 8:02 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
802 PM CDT WED AUG 10 2011

OKZ060-066-067-110130-
OKMULGEE OK-TULSA OK-WAGONER OK-
802 PM CDT WED AUG 10 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 830 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHEASTERN OKMULGEE...SOUTHEASTERN TULSA AND SOUTHWESTERN
     WAGONER

AT 802 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF LIBERTY...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...LIBERTY...HECTORVILLE AND LEONARD.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

THIS STORM HAS HAD A HISTORY OF PRODUCING GOLFBALL SIZE HAIL...BUT
HAS SINCE WEAKENED. BE PREPARED TO TAKE ACTION IF THE STORM
REGENERATES AND A NEW WARNING IS ISSUED.

LAT...LON 3594 9603 3593 9576 3572 9577 3581 9604
TIME...MOT...LOC 0102Z 279DEG 26KT 3589 9604
Special weather statement, Aug 10, 8:21 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
821 PM CDT WED AUG 10 2011

OKZ060-064-110145-
CREEK OK-TULSA OK-
821 PM CDT WED AUG 10 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 845 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     EASTERN CREEK AND SOUTHERN TULSA

AT 821 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER SAPULPA...
MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...TULSA...BIXBY...JENKS...GLENPOOL...KIEFER AND
SAPULPA.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.

LAT...LON 3603 9583 3586 9585 3592 9621 3609 9618
TIME...MOT...LOC 0121Z 281DEG 24KT 3599 9613
Local storm report, Aug 10, 8:34 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
834 PM CDT WED AUG 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     TSTM WND GST     MORRIS                  35.61N 95.86W
08/10/2011  E60 MPH          OKMULGEE           OK   PUBLIC

            50-60 MPH WINDS. SMALL HAIL NORTH OF TOWN.

&&

JDS
Special weather statement, Aug 10, 8:34 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
834 PM CDT WED AUG 10 2011

ARZ010-011-019-020-110200-
CRAWFORD AR-FRANKLIN AR-MADISON AR-WASHINGTON AR-
834 PM CDT WED AUG 10 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHEASTERN CRAWFORD...SOUTHWESTERN MADISON AND SOUTHEASTERN
     WASHINGTON

IN WEST CENTRAL ARKANSAS
     NORTHERN FRANKLIN

AT 834 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER WOOLSEY...
MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...BIDVILLE...PATRICK...DELANEY...CROSSES...WINSLOW...
BLACKBURN...BRENTWOOD...WOOLSEY...WYOLA...ARNETT AND MOUNT GAYLER.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3587 9382 3563 9395 3584 9427 3595 9416
TIME...MOT...LOC 0134Z 285DEG 32KT 3585 9414
Local storm report, Aug 10, 8:40 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
840 PM CDT WED AUG 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     TSTM WND GST     4 NE MORRIS             35.65N 95.81W
08/10/2011  E60 MPH          OKMULGEE           OK   PUBLIC

&&

JDS
Local storm report, Aug 10, 8:57 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
857 PM CDT WED AUG 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 PM     TSTM WND GST     HITCHITA                35.52N 95.75W
08/10/2011  E60 MPH          MCINTOSH           OK   PUBLIC

            THUNDERSTORM WIND GUST ESTIMATED TO 60 WITH TREE DAMAGE.
            ALSO HAD DIME AND NICKEL SIZE HAIL.

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 7:02 PM CDTSevere Thunderstorm WarningTSACreek28 min
Aug 10, 7:26 PM CDTSevere Thunderstorm WarningTSACreek42 min
Aug 10, 8:02 PM CDTSpecial Weather StatementTSAOkmulgee28 min
Aug 10, 8:19 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee56 min
Aug 10, 8:21 PM CDTSpecial Weather StatementTSATulsa24 min
Aug 10, 9:52 PM CDTSpecial Weather StatementTSAWagoner38 min
Aug 10, 9:58 PM CDTSevere Thunderstorm WarningTSAMuskogee, Wagoner37 min
Aug 10, 10:45 PM CDTSpecial Weather StatementTSATulsa30 min
Aug 10, 11:06 PM CDTSpecial Weather StatementTSATulsa24 min
Aug 11, 12:06 AM CDTSpecial Weather StatementTSACherokee24 min
Aug 11, 12:09 AM CDTSpecial Weather StatementTSADelaware36 min
Aug 11, 3:29 AM CDTSpecial Weather StatementTSACraig31 min
Aug 11, 4:22 AM CDTSpecial Weather StatementTSACraig, Ottawa38 min
Aug 11, 4:49 AM CDTSpecial Weather StatementTSAOttawa41 min
Aug 11, 6:55 AM CDTSpecial Weather StatementTSADelaware35 min
Aug 11, 8:48 AM CDTSpecial Weather StatementTSAOsage27 min
Aug 11, 10:24 AM CDTSpecial Weather StatementTSATulsa51 min
Aug 11, 12:13 PM CDTSpecial Weather StatementTSAPittsburg62 min
Aug 11, 12:46 PM CDTSpecial Weather StatementTSALatimer, Pushmataha59 min
Aug 11, 1:37 PM CDTSpecial Weather StatementTSAPushmataha53 min
Aug 11, 1:55 PM CDTSpecial Weather StatementTSALeFlore65 min
Aug 11, 2:30 PM CDTSpecial Weather StatementTSAChoctaw30 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.